RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 43–60 (Mi tm3647)  

This article is cited in 3 scientific papers (total in 3 papers)

Cartier isomorphism for unital associative algebras

D. Kaledin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: Given an associative unital algebra $A$ over a perfect field $k$ of odd positive characteristic, we construct a noncommutative generalization of the Cartier isomorphism for $A$. The role of differential forms is played by Hochschild homology classes, and the de Rham differential is replaced with the Connes–Tsygan differential.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030048

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 35–51

Bibliographic databases:

Document Type: Article
UDC: 512.666
Received: March 15, 2015

Citation: D. Kaledin, “Cartier isomorphism for unital associative algebras”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 43–60; Proc. Steklov Inst. Math., 290:1 (2015), 35–51

Citation in format AMSBIB
\Bibitem{Kal15}
\by D.~Kaledin
\paper Cartier isomorphism for unital associative algebras
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 43--60
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3647}
\crossref{https://doi.org/10.1134/S0371968515030048}
\elib{http://elibrary.ru/item.asp?id=24045390}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 35--51
\crossref{https://doi.org/10.1134/S0081543815060048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500004}
\elib{http://elibrary.ru/item.asp?id=24962532}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944684959}


Linking options:
  • http://mi.mathnet.ru/eng/tm3647
  • https://doi.org/10.1134/S0371968515030048
  • http://mi.mathnet.ru/eng/tm/v290/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kaledin, “Spectral sequences for cyclic homology”, Algebra, Geometry, and Physics in the 21St Century: Kontsevich Festschrift, Progress in Mathematics, 324, eds. D. Auroux, L. Katzarkov, T. Pantev, Y. Soibelman, Y. Tschinkel, Birkhauser Verlag Ag, 2017, 99–129  crossref  mathscinet  zmath  isi
    2. D. B. Kaledin, “Witt vectors, commutative and non-commutative”, Russian Math. Surveys, 73:1 (2018), 1–30  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. D. Kaledin, “Co-periodic cyclic homology”, Adv. Math., 334 (2018), 81–150  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:115
    Full text:6
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019